Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

56 Publications


2023 |Published| Thesis | IST-REx-ID: 14587 | OA
Weak-strong stability and phase-field approximation of interface evolution problems in fluid mechanics and in material sciences
A. Marveggio, Weak-Strong Stability and Phase-Field Approximation of Interface Evolution Problems in Fluid Mechanics and in Material Sciences, Institute of Science and Technology Austria, 2023.
[Published Version] View | Files available | DOI
 

2023 |Published| Journal Article | IST-REx-ID: 14772 | OA
Maximal Lp-regularity and H∞-calculus for block operator matrices and applications
A. Agresti, A. Hussein, Journal of Functional Analysis 285 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 |Published| Journal Article | IST-REx-ID: 10548 | OA
Scaling limit of the homogenization commutator for Gaussian coefficient fields
M. Duerinckx, J.L. Fischer, A. Gloria, Annals of Applied Probability 32 (2022) 1179–1209.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 |Published| Journal Article | IST-REx-ID: 10547 | OA
Global existence analysis of energy-reaction-diffusion systems
J.L. Fischer, K. Hopf, M. Kniely, A. Mielke, SIAM Journal on Mathematical Analysis 54 (2022) 220–267.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 |Published| Journal Article | IST-REx-ID: 11701 | OA [Published Version] View | Files available | DOI | WoS | arXiv
 

2022 |Published| Journal Article | IST-REx-ID: 11858 | OA
Nonlinear parabolic stochastic evolution equations in critical spaces part II
A. Agresti, M. Veraar, Journal of Evolution Equations 22 (2022).
[Published Version] View | Files available | DOI | WoS
 

2022 |Published| Journal Article | IST-REx-ID: 12079 | OA
Convergence rates for the Allen–Cahn equation with boundary contact energy: The non-perturbative regime
S. Hensel, M. Moser, Calculus of Variations and Partial Differential Equations 61 (2022).
[Published Version] View | Files available | DOI | WoS
 

2022 |Published| Journal Article | IST-REx-ID: 12305 | OA [Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 |Published| Journal Article | IST-REx-ID: 12304 | OA
Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation
N. De Nitti, J.L. Fischer, Communications in Partial Differential Equations 47 (2022) 1394–1434.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 |Published| Journal Article | IST-REx-ID: 11842 | OA [Published Version] View | Files available | DOI | WoS | arXiv
 

2022 |Submitted| Preprint | IST-REx-ID: 14597 | OA [Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2021 |Submitted| Preprint | IST-REx-ID: 10174 | OA [Preprint] View | Download Preprint (ext.) | arXiv
 
 

2021 |Published| Journal Article | IST-REx-ID: 8792 | OA
On a non-isothermal Cahn-Hilliard model based on a microforce balance
A. Marveggio, G. Schimperna, Journal of Differential Equations 274 (2021) 924–970.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 |Published| Journal Article | IST-REx-ID: 9240 | OA
Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions
F. Cornalba, T. Shardlow, J. Zimmer, Journal of Differential Equations 284 (2021) 253–283.
[Published Version] View | Files available | DOI | WoS
 

2021 |Published| Journal Article | IST-REx-ID: 9307 | OA
Finite time extinction for the 1D stochastic porous medium equation with transport noise
S. Hensel, Stochastics and Partial Differential Equations: Analysis and Computations 9 (2021) 892–939.
[Published Version] View | Files available | DOI | WoS
 

2021 |Published| Journal Article | IST-REx-ID: 9335 | OA
The waiting time phenomenon in spatially discretized porous medium and thin film equations
J.L. Fischer, D. Matthes, SIAM Journal on Numerical Analysis 59 (2021) 60–87.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 |Published| Journal Article | IST-REx-ID: 9352 | OA
A priori error analysis of a numerical stochastic homogenization method
J.L. Fischer, D. Gallistl, D. Peterseim, SIAM Journal on Numerical Analysis 59 (2021) 660–674.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 |Published| Journal Article | IST-REx-ID: 10549 | OA
Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems
J.L. Fischer, S. Neukamm, Archive for Rational Mechanics and Analysis 242 (2021) 343–452.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 |Published| Journal Article | IST-REx-ID: 10575 | OA
On the dynamic slip boundary condition for Navier-Stokes-like problems
A. Abbatiello, M. Bulíček, E. Maringová, Mathematical Models and Methods in Applied Sciences 31 (2021) 2165–2212.
[Published Version] View | Files available | DOI | WoS | arXiv
 

Filters and Search Terms

department=JuFi

Search

Filter Publications